# SDR UHLA2011060300194

- Difficulty date: June 3, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 18,619 hours, 11,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LAV EXIT IDENTIFIER EXIT SIGN INOP.  REMOVED AND REPLACED FWD LAV EXIT IDENTIFICATION SIGN IAW EMB 170 MM 33-50-15.  OPS CHECK GOOD.
